# SDR 2005UALA00252

- Difficulty date: March 17, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 34,472 hours, 12,401 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE INCREASED RAPIDLY DURING CLIMB FROM FL300-370.   PRESSURIZED AIRCRAFT AND FOUND FWD CARGO DOOR LEAKING.  REPLACED FWD CARGO DOOR SEAL AND PRESSURIZED AIRCRAFT, NO LEAKS NOTED.
